gastroenterologist-icon
Irritable bowel syndrome
I was taking nuroday once a day for low vitamin b12 levels...i started taking this medicine in november and in december i had stomach infection with acute diarrhoea...then again i had stomach infection in february..n developed irritable bowel syndrome..my symptoms get worsen wenever i take nuroday and i hv to go for motions 6-7 times in a day...can this be a side effect of nuroday??
62 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Sharath Kumar K N
General Physician Mandya
Hello,, even though chances are very less, any drug can cause the allergic reaction,, if taken orally of you are allergic to it,, can cause increase in bowel movements,, vomiting or abdominal pain. Please consult your general physician,, tablet can be changed to injection form if you really need it,, after giving a test dose.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.